# SDR SWIA202158458

- Difficulty date: February 2, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Servce Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL PROTECTOR PLATE COVER SUPPORT ATTACH ANGLES, TOTAL 4 ANGLES BETWEEN FS310.00 THRU FS349.00 HAVE SURFACE CORROSION.     (C-CHECK RO 5/23/2021)    REPLACED ANGLES IAW CRJ700 SRM 51-42-06.
